Show simple item record

AuthorFürst, Maximiliandc.contributor.author
AuthorGentner, Michaeldc.contributor.author
AuthorJaeger, Simondc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
AuthorHenning, Michael A.dc.contributor.author
Date of accession2021-01-27T09:31:29Zdc.date.accessioned
Available in OPARU since2021-01-27T09:31:29Zdc.date.available
Date of first publication2020dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordmaximum degreedc.subject
Keywordrepeated degreesdc.subject
Keywordrepetition numberdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleEQUATING k MAXIMUM DEGREES IN GRAPHS WITHOUT SHORT CYCLESdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.7151/dmgt.2152dc.identifier.doiExternal
Source - Title of sourceDiscussiones mathematicae : Graph theorysource.title
Source - Place of publicationUniv. of Zielona Góra Presssource.publisher
Source - Volume40source.volume
Source - Issue3source.issue
Source - Year2020source.year
Source - From page841source.fromPage
Source - To page853source.toPage
Source - ISSN1234-3099source.identifier.issn
Source - eISSN2083-5892source.identifier.eissn
Open AccessDOAJ Golduulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000544676900010uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record